# SDR 048548

- Difficulty date: March 7, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N131YV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- Aircraft time: 15,577 hours, 24,641 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gas Generator
- Part number: PT6A67DGG
- Part serial: 114162
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 7,201 hours, 13,958 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW WAS ON TAKE OFF ROLL WHEN POWER WAS APPLIED TO THE NR 2 ENGINE. THE CREW HEARD A LOUD BANG FROM THE RIGHT SIDE OF THE AIRCRAFT. THEY ABORTED THE TAKE OFF AND TAXIED BACK DOWN TO THE GATE. THEY PROCEEDED TO PERFORM A CHECKLIST BY VISUALLY INSPECTING ENGINE FROM THE CABIN. MAINTENANCE REMOVED AND REPLACED THE GAS GENERATOR. THE TEARDOWN REPORT REVEALED THAT THE GAS GENERATOR CASE WAS FOUND WITH ONE DIFFUSER PIPE LOOSE AND IT WILL BE REPAIRED.
